# SDR FDEA201706131635

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 85,652 hours, 27,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Obstructed
- Location: Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING INDICATION IS NOT POPPING OUT CORRECTLY.  IT  WAS CORRECTLY INDICATING AT PUSH BACK. BUT TOOK A  FEW TRIES.    FOUND THAT THE L1  DOOR ARM INDICATOR STICKER WAS SNAGGING ON THE DOOR COVER EDGE.  CLEANED STICKER AND CLEANED THE OPENING EDGE ON THE DOOR LINER.  OPS IAW AMM 52-11-20-5 POP OUT DOOR CHECKS GOOD AT  THIS TIME.  NO PARTS WERE CHANGED. ACFT OK FOR  SERVICE.
